MathSciNet Relay Station
MathSciNet bibliographic data
MR445492 (56 #3832) 55B20 (55G25 57D90)
Yagita, Nobuaki On the algebraic structure of cobordism operations with singularities. J. London Math. Soc. (2) 16 (1977), no. 1, 131–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement